# SDR REXA2019011900054

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R352891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FITTING LBL 27 FS 605-621 IS CORRODED ON PANEL LANDING. REPAIRED FLOOR FITTING AT LBL27 IAW EA 253-08237 REV IR.
